Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 106, NWS Fort Worth, TX

May 26, 2015Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this tornado warning at May 26, 2015, 6:44 PM CDT for Erath County, Palo Pinto County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 6:44 PM CDT (23:44 UTC)
Expired
May 26, 2015, 7:30 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Erath County, TX, Palo Pinto County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:10 PM CDTTSTM WND DMG4 E Gordon, TX12 INCH IN DIAMETER TREES SNAPPED. A FEW TREES UPROOTED. TIME ESTIMATED.
May 26, 7:10 PM CDTTSTM WND GST 804 E Gordon, TXTIME ESTIMATED.
May 26, 7:10 PM CDTHAIL 1.754 E Gordon, TXTIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WFUS54 KFWD 262344
TORFWD
TXC143-363-270030-
/O.NEW.KFWD.TO.W.0106.150526T2344Z-150527T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEAST ERATH COUNTY IN NORTH CENTRAL TEXAS...           
  SOUTHERN AND SOUTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL 
  TEXAS...

* UNTIL 730 PM CDT
    
* AT 643 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR GORDON...OR 21 MILES SOUTHWEST OF MINERAL
  WELLS...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  MORGAN MILL AROUND 725 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
MINGUS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 369 AND 384.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3270 9833 3256 9807 3250 9807 3241 9802
      3235 9823 3258 9845
TIME...MOT...LOC 2343Z 311DEG 16KT 3256 9828 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

92
2 follow-up statements
646 
WWUS54 KFWD 270010
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT TUE MAY 26 2015

TXC143-363-270030-
/O.CON.KFWD.TO.W.0106.000000T0000Z-150527T0030Z/
ERATH TX-PALO PINTO TX-
710 PM CDT TUE MAY 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL ERATH AND SOUTHEASTERN PALO PINTO COUNTIES...
    
AT 709 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHWEST OF MORGAN MILL...OR 19 MILES NORTH OF
STEPHENVILLE...MOVING SOUTHEAST AT 15 MPH.

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  MORGAN MILL AROUND 730 PM CDT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 369 AND 384.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3256 9807 3250 9807 3241 9802 3235 9823
      3252 9839 3265 9823
TIME...MOT...LOC 0009Z 319DEG 12KT 3251 9823 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

92
065 
WWUS54 KFWD 270029
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT TUE MAY 26 2015

TXC143-363-270036-
/O.EXP.KFWD.TO.W.0106.000000T0000Z-150527T0030Z/
ERATH TX-PALO PINTO TX-
729 PM CDT TUE MAY 26 2015

...THE TORNADO WARNING FOR NORTH CENTRAL ERATH AND SOUTHEASTERN PALO
PINTO COUNTIES WILL EXPIRE AT 730 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE. WEAK ROTATION STILL EXISTS...AND A NEW 
TORNADO WARNING MAY BE REQUIRED IF ROTATION INTENSIFIES. LARGE HAIL 
AND DAMAGING WINDS REMAIN LIKELY AND A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR THE AREA UNTIL 745 PM.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.



LAT...LON 3256 9807 3250 9807 3241 9802 3235 9823
      3252 9839 3265 9823
TIME...MOT...LOC 0024Z 311DEG 16KT 3251 9823 

$$

15-BAIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 3:20 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 26, 3:20 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT TUE MAY 26 2015

.DISCUSSION...
A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH
AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED
SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE
WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY
WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER
LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT
WEEK...WHICH WOULD GIVE US SOME REPREAVE FROM THE SHOWERS AND
STORMS BY MID-WEEK.

THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND
THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS
ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS
INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS.
CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF
NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS
PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS
PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS
WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL
LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY
FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED
INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE
TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND
EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE
AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM
LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED
TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS.
HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO
QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY
RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE
IS VERY HIGH AT THE PRESENT TIME.

WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE
UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND
STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON
THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN
WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL
HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING
POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER
WITHOUT CAUSING PROBLEMS.

AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD
FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH
IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES.
HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND
SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A
DAY OR TWO EARLY NEXT WEEK.

AJS

&&

.AVIATION...
/ISSUED 1252 PM CDT TUE MAY 26 2015/
IFR CONDITIONS ARE HANGING ON ACROSS MUCH OF NORTH TEXAS LATE THIS
MORNING AS A WARM FRONT SURGES NORTHWARD. VISIBLE SATELLITE
CURRENTLY SHOWS SOME BREAKS IN THE LOW CLOUDS. WE EXPECT THE IFR
CONDITIONS TO IMPROVE TO MVFR BETWEEN 18 AND 19Z AND FINALLY LIFT
TO VFR BY MID AFTERNOON. VFR CONDITIONS WILL PREVAIL THROUGH THE
EVENING...BUT ABUNDANT LOW LEVEL MOISTURE WILL REMAIN IN PLACE AND
IFR CONDITIONS ARE LIKELY AGAIN OVERNIGHT AND WEDNESDAY MORNING.

HIGH RES MODEL SOLUTIONS ARE IN GOOD AGREEMENT THAT THE INITIATION
POINT OF THUNDERSTORMS THIS AFTERNOON WILL BE WELL WEST OF NORTH
TEXAS ON THE DRYLINE. HOWEVER...THESE STORMS SHOULD MOVE EAST
THROUGH THE LATE AFTERNOON AND WILL HAVE A POTENTIAL TO IMPACT
ALL NORTH TEXAS TERMINALS BETWEEN 01 AND 04Z. SINCE COVERAGE IS
EXPECTED TO BE SCATTERED...WE WILL ONLY MENTION STORMS IN THE
VICINITY.

A SOUTH TO SOUTHEAST WIND WILL PREVAIL THROUGH WEDNESDAY MORNING
AT SPEEDS BETWEEN 8 AND 13 KNOTS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  87  70  85  70 /  30  30  20  40  40
WACO, TX              72  88  72  85  71 /  20  20  20  30  30
PARIS, TX             68  82  69  84  69 /  40  30  30  30  30
DENTON, TX            69  86  70  84  69 /  40  30  20  40  40
MCKINNEY, TX          70  85  70  85  69 /  40  30  20  40  40
DALLAS, TX            72  88  72  85  71 /  30  30  20  40  40
TERRELL, TX           72  87  71  86  71 /  30  30  20  30  30
CORSICANA, TX         72  86  71  85  71 /  20  20  20  30  30
TEMPLE, TX            71  88  72  85  71 /  20  20  20  30  30
MINERAL WELLS, TX     69  87  70  83  67 /  30  20  20  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 26, 3:37 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE MAY 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY
THROUGH THE EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
DAMAGING WINDS. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. .

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH
THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL
BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY
RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT
IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING...
ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO
GOLDTHWAITE.

In the hours before

Local storm report, May 26, 6:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             14 WSW METCALF GAP      32.64N  98.65W
05/26/2015  E0.75 INCH       PALO PINTO         TX   PUBLIC
Local storm report, May 26, 6:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          1 N BRAD                32.76N  98.50W
05/26/2015                   PALO PINTO         TX   TRAINED SPOTTER

            SHED DESTROYED AS TORNADO TOUCHED DOWN
Local storm report, May 26, 6:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          3 S METCALF GAP         32.68N  98.43W
05/26/2015                   PALO PINTO         TX   PUBLIC

            BRIEF TORNADO CROSSED HWY 16
Local storm report, May 26, 6:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             10 SSE CADDO            32.59N  98.60W
05/26/2015  E1.00 INCH       STEPHENS           TX   PUBLIC

            QUARTER SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDO
Local storm report, May 26, 6:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          3 NE GORDON             32.58N  98.33W
05/26/2015                   PALO PINTO         TX   TRAINED SPOTTER

            TORNADO CONFIRMED 3 MILES NORTHEAST OF GORDON
Local storm report, May 26, 6:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 S OLNEY               33.30N  98.77W
05/26/2015  E2.00 INCH       YOUNG              TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:19 PM CDTAreal Flood WarningFWDFreestone116 min
May 25, 7:25 PM CDTAreal Flood WarningFWDKaufman2 hr
May 25, 7:28 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 25, 7:31 PM CDTAreal Flood WarningFWDFannin119 min
May 25, 7:34 PM CDTAreal Flood WarningFWDFalls3 hr
May 25, 7:51 PM CDTRiver Flood WarningFWDCollin22 hr
May 25, 9:29 PM CDTAreal Flood WarningFWDKaufman3 hr
May 25, 9:53 PM CDTAreal Flood WarningFWDHenderson, Rains, Van Zandt3 hr
May 25, 10:17 PM CDTAreal Flood WarningFWDAnderson, Leon3 hr
May 25, 10:30 PM CDTAreal Flood WarningFWDMilam, Robertson3 hr
May 26, 3:00 PM CDTSevere Thunderstorm WarningFWDStephens60 min
May 26, 3:35 PM CDTSevere Thunderstorm WarningFWDYoung55 min
May 26, 3:42 PM CDTTornado WarningFWDStephens33 min
May 26, 4:14 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young61 min
May 26, 4:29 PM CDTFlash Flood WarningFWDStephens, Young3 hr
May 26, 4:59 PM CDTTornado WarningFWDPalo Pinto, Stephens31 min
May 26, 5:12 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens63 min
May 26, 5:24 PM CDTTornado WarningFWDPalo Pinto, Stephens36 min
May 26, 5:28 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 26, 5:35 PM CDTSpecial Weather StatementFWDYoung55 min
May 26, 5:46 PM CDTAreal Flood AdvisoryFWDYoung119 min
May 26, 5:59 PM CDTTornado WarningFWDPalo Pinto46 min
May 26, 6:01 PM CDTAreal Flood AdvisoryFWDStephens119 min
May 26, 6:07 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens53 min
May 26, 6:51 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto54 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.